Vol. 2, No. 2, 2009

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
 
Author index
To appear
 
Other MSP journals
Dynamics of vortices for the complex Ginzburg–Landau equation

Evelyne Miot

Vol. 2 (2009), No. 2, 159–186
Abstract

We study a complex Ginzburg–Landau equation in the plane, which has the form of a Gross–Pitaevskii equation with some dissipation added. We focus on the regime corresponding to well-prepared unitary vortices and derive their asymptotic motion law.

Keywords
complex Ginzburg–Landau equation, vortex dynamics
Mathematical Subject Classification 2000
Primary: 35B20, 35B40, 35Q40, 82D55
Milestones
Received: 21 October 2008
Accepted: 27 March 2009
Published: 1 May 2009
Authors
Evelyne Miot
Laboratoire J.-L. Lions UMR 7598
Université Pierre et Marie Curie
175 rue du Chevaleret
75013 Paris
France